María del Mar González

María del Mar González

María del Mar González
PhD in  mathematics, from Princeton University
Professor at the Universitat Politècnica de Catalunya (UPC)

Personal webpage

email: mar.gonzalez@upc.edu

Biosketch

I am a Professor(Agregat) at the Universitat Politecnica de Catalunya in Barcelona. I got my Phd from Princeton University with S-Y. A. Chang. Afterwards I have been a Bing instructor at the University of Texas at Austin, a Juan de la Cierva research fellow at UPC, and an Assistant Professor (Lector) at UPC. I am interested in Geometric Analysis and PDE.

 

Research Interests

  • Conformal geometry
  • Non-local equations
  • Reaction-diffusion equations
  • Optimal transportation

 

Selected publications

  •  González. Singular sets of a class of locally conformally flat manifolds, Duke Mathematical Journal, 129, no. 3 (2005), 551–572
  • Chayes, M. González, M. Gualdani, I. Kim Global existence and uniqueness of solutions to a model of price formation, SIAM J. Math. Anal. Volume 41, Issue 5, pp. 2107-2135 (2009)
  • Chang, M González. Fractional Laplacian in conformal geometry, Advances in Mathematics,Volume 226, Issue 2, pages 1410-1432, (2011)
  • González, J. Qing. Fractional conformal Laplacians and fractional Yamabe problems, Analysis & PDE 6 (2013), no. 7, 1535-1576
  • Caffarelli, M. González, T. Nguyen. A perturbation argument for a Monge-Ampere type equation arising in optimal transportation, Arch. Rat. Mech. Anal. 212, no. 2 (2014) 359–414